# SDR FDEA201003100874

- Difficulty date: March 10, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT STA 345 LBL 12 TO 17.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51. FIG 101, DET III.  FABRICATED UPPER T-CHORD MAT BAC 1505-100880, REPAIR ANGLES MAE TRAV  NR T10/824058,   AND REPAIR STRAPS MAE TRAV NR T10/824060.  INSTALLED UPPER T-CHORD , REPAIR ANGLES, AND STRAPS STA 345, RBL 70- LBL 52,  IAW SRM 53-00-51, FIG 201, CATEGORY "A", REPAIR 3.  MAJOR REPAIR.
